This is topic Headache with Minocycline anyone? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/40157

Posted by LunchIsland (Member # 7423) on :
 
Hello. I am taking minocycline (200mg/day) and am curious if anyone else has had the same experience as I. Within 3 days of starting it, I developed a constant headache. I have also been battling sinus infections, so was not sure if that was contributing or if it was a herx. I had the headache for 10 days, then it subsided. For 6 days, I felt pretty well, then the headache came back again. This is annoying. My other symptoms are not too bad...I'm trying to convince myself they are subsiding (stiff neck, shoulder & arm pain, some vertigo). I was diagnosed last Spring with Lyme. Several months of Ceftin worked well, but then seemed to relapse. Tried Biaxin, did not work and now my LLMD put me on minocycline. Any comments?

LunchIsland
 
Posted by HEATHERKISS (Member # 6789) on :
 
It took 5 weeks before I felt results w/ biaxin. How long have you been on these antibiotics?
 
Posted by treepatrol (Member # 4117) on :
 
sinus infections was part of my herxs when body was trying to clear toxins antway it could.
 
Posted by LunchIsland (Member # 7423) on :
 
Heather,

I was on Ceftin 4 months and was symptom-free. Then Ceftin again for 1 month, then biaxin for just 5 weeks before switching to minocycline. I'm still surprised how well Ceftin worked for me early on and now it did not.
 
Posted by LunchIsland (Member # 7423) on :
 
Heather,

I was on Ceftin 4 months and was symptom-free. Then Ceftin again for 1 month, then biaxin for just 5 weeks before switching to minocycline. I'm still surprised how well Ceftin worked for me early on and now it did not.
 
Posted by smiles132002 (Member # 7949) on :
 
i was on mino for 6 monthes-then I started to get really sick-sinus infections, the flu etc-i am back on mino now i have been off for a month. I have had really bad headaches (which i never have) and lots of sinus pressure. I think it's a herx because the same thing happened on flagyl. However, it's always best to consult ur doctor.

-Lindsay
 
Posted by bpeck (Member # 3235) on :
 
Take a look at the side effects listed for Mino- Headaches are a side effect. Mino can also cause ringing in your ears.. so some people can take it, and others have a hard time with it.

Barb
 
Posted by mycoplasma1 (Member # 6377) on :
 
I had headaches with Mino after about 2 months of taking it. Apparently a side effect says it can build up intracranial pressure, but I believe this is a herx.

Stick with it as Mino, I believe, is the most effective Abx for Lyme. So does Trevor Marshall and everyone at Roadback who takes it for Autoimmune Disease (chronic infection).

Chris
 
Posted by Bill ATL (Member # 7817) on :
 
Mino is tough...I'm on it now with Zith and Mepron.

I find that is especially difficult to work in front of a PC all day (as I have to) as it affects my vision...causing headaches/dizzyness. I think it also causes muscle spasms/pain for me.

I've taken the zith/mepron together before without any issues, so i know it's the Mino.

I am always "back and forth" as to if it's herx vs side-effects [confused]

I have started taking the 2nd pill just before bedtime...so that it works while sleeping...helps to avoid the side-effects.

Half the time anyway! [Razz]
 
Posted by mycoplasma1 (Member # 6377) on :
 
This is for you Bill.

Re: Electromagnetic Sensitivities:

http://www.feb.se/index_int.htm
(click upper right "International" logo for english version).
 


Powered by UBB.classic™ 6.7.3